Aa
A
A
Close
Avatar universal
ultram with suboxone?
Could I take one ultram with a quater peice of suboxone to help with w/d's??? I am really hurting today!
Cancel
7 Answers
Page 1 of 1
Avatar universal
Suboxone has an opiate antagonist in it, so you will not get any effect or benefit from taking the ultram.. I know Ultram is not an opiate but it does block the same opiate receptors in the brain as a real opiate would so if you take the Suboxone then it will have already blocked the recptors in the brain so it will just kick the ultram out.. Sorry
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
what would be better to take with the suboxone...valerian or half an ativan? I have a few kids here because it's school vaca week. I am desperate to get rid of this anxious feeling and racing heart.....I tried smoking but nothing is really helping. I know they say to try mind over matter but thats hard for me. I can't help but to be negative when I feel like this. Especailly with 3 7year olds and a 15 month old here all day!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I would try the ativan, it should help with the anxious feelings you are describing... At least give it a try... Let me know if there is anything I can do to help....
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Your right on the money with your response regarding the blocker in suboxone and why the Ultam is Neutralized....
She needs to understand how to use suboxone or it is a waste.......
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
the reply right under by sky is very accurate. Sky also has a lot of knowledge about suboxone if you have any questions your best bet would be to ask the lady of glitter. She seems very honest and knowledgable what she can't answer feel free to ask me...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I just started on suboxone and it made me really sick. I dont know if it was because it was the first couple of days but it was horrible. I ended up throwing up everyday. What can be done about the nausea and the racing heart when trying to contine the suboxone.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
271792 tn?1334983257
pillfree..please start your own post for your benefit. this is an old post. Go to the top of this page and hit the post a a question button. Take it from there. Hope to see you.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
495284 tn?1333897642
Blank
City of Dominatrix, MN
Avatar universal
Blank
phoenix, AZ
3197167 tn?1348972206
Blank
406584 tn?1399591666
Blank
7163794 tn?1457370413
Blank
New Orleans, LA
3060903 tn?1398568723
Blank
Other